Alert archive / Alabama / Tornado Warnings in 2023
Tornado Warning 37, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 27, 2023, 2:39 AM CDT for Elmore County, Macon County, Montgomery County, Alabama. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2023, 2:39 AM CDT (07:39 UTC)
- Expired
- Mar 27, 2023, 3:12 AM CDT
- In force
- 33 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Elmore County, AL, Macon County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 2:41 AM CDT | TORNADO | 2 Ene Brassell, AL | AN EF-2 TORNADO WAS CONFIRMED WITH A PATH LENGTH OF 15.41 MILES AS IT TRACKED BETWEEN INTERSTATE 85 AND THE TALLAPOOSA RIVER. |
| Mar 27, 2:54 AM CDT | TORNADO | Milstead, AL | TREES DOWN AND DAMAGE TO A COMMERCIAL STRUCTURE, ALONG HWY 229, NEAR RAILROAD CROSSING. DAMAGE LOCATION CONSISTENT WITH TDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 512 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
326
WFUS54 KBMX 270739
TORBMX
ALC051-087-101-270830-
/O.NEW.KBMX.TO.W.0037.230327T0739Z-230327T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
239 AM CDT Mon Mar 27 2023
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southeastern Elmore County in east central Alabama...
Central Macon County in southeastern Alabama...
Northeastern Montgomery County in south central Alabama...
* Until 330 AM CDT.
* At 239 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Tysonville, or 8 miles west of Milstead, moving
east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Tuskegee, Tallassee, Milstead, Shorter, Franklin, Liverpool, Lake
Tuskegee, Tuskegee National Forest, Tysonville, Victoryland,
Davisville, Waugh, Uphapee Creek, Cross Keys, Brassell, Ware and
Moton Field Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3228 8564 3237 8612 3250 8608 3249 8557
TIME...MOT...LOC 0739Z 279DEG 31KT 3243 8604
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham6 follow-up statements
494
WWUS54 KBMX 270746
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
246 AM CDT Mon Mar 27 2023
ALC101-270756-
/O.CAN.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Montgomery AL-
246 AM CDT Mon Mar 27 2023
...THE TORNADO WARNING FOR NORTHEASTERN MONTGOMERY COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3234 8562 3239 8601 3241 8601 3242 8603
3242 8604 3250 8604 3249 8557
TIME...MOT...LOC 0746Z 274DEG 34KT 3243 8596
$$
ALC051-087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Elmore AL-Macon AL-
246 AM CDT Mon Mar 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN ELMORE AND CENTRAL MACON COUNTIES...
At 246 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Victoryland, or near Milstead, moving east at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tuskegee, Tallassee, Milstead, Shorter, Franklin, Liverpool, Tuskegee
National Forest, Tysonville, Victoryland, Lake Tuskegee, Uphapee
Creek and Moton Field Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3234 8562 3239 8601 3241 8601 3242 8603
3242 8604 3250 8604 3249 8557
TIME...MOT...LOC 0746Z 274DEG 34KT 3243 8596
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham030
WWUS54 KBMX 270752
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
252 AM CDT Mon Mar 27 2023
ALC051-087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Elmore AL-Macon AL-
252 AM CDT Mon Mar 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN ELMORE AND CENTRAL MACON COUNTIES...
At 251 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Milstead, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tuskegee, Tallassee, Milstead, Shorter, Franklin, Liverpool, Tuskegee
National Forest, Victoryland, Lake Tuskegee, Uphapee Creek and Moton
Field Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3239 8597 3250 8598 3249 8557 3234 8562
TIME...MOT...LOC 0751Z 270DEG 33KT 3243 8591
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham926
WWUS54 KBMX 270753
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
253 AM CDT Mon Mar 27 2023
ALC051-087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Elmore AL-Macon AL-
253 AM CDT Mon Mar 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN ELMORE AND CENTRAL MACON COUNTIES...
At 253 AM CDT, a confirmed tornado was located over Milstead, moving
east at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tuskegee, Tallassee, Milstead, Shorter, Franklin, Liverpool, Tuskegee
National Forest, Victoryland, Lake Tuskegee, Uphapee Creek and Moton
Field Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3239 8597 3250 8598 3249 8557 3234 8562
TIME...MOT...LOC 0753Z 270DEG 33KT 3243 8589
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham171
WWUS54 KBMX 270758
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
258 AM CDT Mon Mar 27 2023
ALC051-270808-
/O.CAN.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Elmore AL-
258 AM CDT Mon Mar 27 2023
...THE TORNADO WARNING FOR SOUTHEASTERN ELMORE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3237 8561 3241 8593 3245 8593 3245 8588
3247 8587 3248 8585 3249 8589 3250 8582
3250 8577 3249 8557
TIME...MOT...LOC 0758Z 266DEG 33KT 3245 8584
$$
ALC087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Macon AL-
258 AM CDT Mon Mar 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR CENTRAL
MACON COUNTY...
At 258 AM CDT, a confirmed large and extremely dangerous tornado was
located over Franklin, or near Milstead, moving east at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Tuskegee, Milstead, Franklin, Tuskegee National Forest, Lake
Tuskegee, Uphapee Creek and Moton Field Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3237 8561 3241 8593 3245 8593 3245 8588
3247 8587 3248 8585 3249 8589 3250 8582
3250 8577 3249 8557
TIME...MOT...LOC 0758Z 266DEG 33KT 3245 8584
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
87/Grantham718
WWUS54 KBMX 270803
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
303 AM CDT Mon Mar 27 2023
ALC087-270830-
/O.CON.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Macon AL-
303 AM CDT Mon Mar 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR CENTRAL
MACON COUNTY...
At 302 AM CDT, a confirmed tornado was located over Franklin, or near
Tuskegee, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tuskegee, Franklin, Tuskegee National Forest, Uphapee Creek and Moton
Field Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3243 8586 3247 8586 3248 8585 3248 8586
3249 8587 3250 8582 3250 8577 3249 8557
3245 8558
TIME...MOT...LOC 0802Z 259DEG 31KT 3247 8580
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham978
WWUS54 KBMX 270812
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
312 AM CDT Mon Mar 27 2023
ALC087-270822-
/O.CAN.KBMX.TO.W.0037.000000T0000Z-230327T0830Z/
Macon AL-
312 AM CDT Mon Mar 27 2023
...THE TORNADO WARNING FOR CENTRAL MACON COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
LAT...LON 3243 8586 3247 8586 3248 8585 3248 8586
3249 8587 3250 8582 3250 8577 3249 8557
3245 8558
TIME...MOT...LOC 0811Z 279DEG 31KT 3246 8570
$$
87/GranthamWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 27, 1:21 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 27, 1:21 AM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 121 AM CDT Mon Mar 27 2023 ...New SHORT TERM, AVIATION... .SHORT TERM... (Today through Tuesday) Issued at 105 AM CDT MON MAR 27 2023 Watching radar trends right now, there is an outflow boundary near the I-85 corridor, with two main bands of showers and storms. The southern band is more surface based and will need to be monitored over the next several hours for any severe potential. Activity has been on the weakening trend of the past several hours as the shear has decreased over the area. There still is some decent MUCAPE but even those have been decreasing. The band of showers and storms along the I-59 corridor are more elevated with generally some small hail at best and heavy rainfall at times. Will continue to monitor for flooding until this band clears. Meanwhile a more substantial cold front will move through the area during the morning and then slide into the southeast by mid-afternoon. Most of the rain should be out of the southeast by then. However, the rain will still not be over for Central Alabama. A quick moving upper level impulse will track along the Gulf Coast overnight and into Tuesday morning. The models continue to show that this will mainly impact the southern half of the area, with the best chances along and south of the US 80/I-85 corridor. Low level winds will remain from the northeast tonight and Tuesday, so low level Gulf moisture should be cut-off and instability very limited. The rain will move out of south central Alabama by late afternoon Tuesday. 16 && .LONG TERM... (Tuesday night through next Saturday) Issued at 244 PM CDT SUN MAR 26 2023 Dry weather Tuesday night through Friday. A cold front will bring some rain to the area Friday night and Saturday. Much more seasonal temperatures Tuesday and Wednesday with highs in the upper 60s to lower 70s. A chilly start Wednesday morning with lows in the upper 30s far north to upper 40s south. Highs back into the 80s by Friday. 58/rose && .AVIATION... (06Z TAFS) Issued at 105 AM CDT MON MAR 27 2023 Showers and storms will continue to impact all TAF sites through 9 to 10z and then slide south through the day. Most of the activity in the north will be ending by 12 to 14z, while MGM will see stuff through 18z. TOI may actually begin to see showers by 10z and may continue there until 21 to 23z. Activity will end after that and skies will eventually improve to VFR late afternoon/evening. Another round of showers and storms may move into the south (MGM and TOI) Tuesday morning but will most likely remain just outside of this cycle and the next. 16 && .FIRE WEATHER... A cool front will push through Central Alabama today, ending the rain from north to south. Min RH values this afternoon will remain elevated. 20 foot winds will shift to the northwest 5-7 mph across north Alabama, with west to southwest winds 5-7 mph across the southern counties. Another round of rain will move across south Alabama by early Tuesday morning, with rainfall amounts generally less than one- half inch. Dry for Tuesday afternoon through Friday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 77 47 67 38 / 20 10 20 0 Anniston 78 50 69 40 / 30 10 20 0 Birmingham 77 51 68 41 / 20 10 20 0 Tuscaloosa 79 52 71 43 / 20 20 40 0 Calera 78 52 69 43 / 30 10 30 0 Auburn 78 55 70 45 / 70 20 40 0 Montgomery 80 57 71 45 / 70 30 60 0 Troy 78 59 70 47 / 90 40 60 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT this morning for the following counties: Autauga-Barbour-Bibb-Bullock-Calhoun-Chambers-Chilton- Clay-Cleburne-Coosa-Dallas-Elmore-Greene-Hale-Jefferson-Lee- Lowndes-Macon-Marengo-Montgomery-Perry-Pickens-Pike-Randolph- Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa. && SHORT TERM...16 LONG TERM....58 AVIATION...16
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 22 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CDT Sun Mar 26 2023 ALZ011>015-017>050-271230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CDT Sun Mar 26 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are possible through tonight, with several rounds of storms possible. Primary threats include large hail, damaging winds up to 60 mph, and localized flash flooding. A couple tornadoes are possible, beginning this afternoon, across the southern half of Central Alabama. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The potential for severe storms will continue through early Monday morning, possibly as late as 8am, for locations south of I-85. Threats include large hail, damaging winds up to 60 mph, isolated flash flooding, and a couple tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Monday morning.
In the hours before
Special weather statement, Mar 26, 10:48 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1048 PM CDT Sun Mar 26 2023
ALZ044>046-270415-
Montgomery AL-Macon AL-Bullock AL-
1048 PM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of northwestern
Bullock, south central Macon and east central Montgomery Counties
through 1115 PM CDT...
At 1048 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shopton, or 11 miles northeast of Meadville, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Union Springs, Shopton, Franklin Field, Sedgefield, Mitchell,
Simsville and Fort Davis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 100 AM CDT for south central
and southeastern Alabama.
&&
LAT...LON 3209 8605 3224 8612 3228 8570 3214 8564
TIME...MOT...LOC 0348Z 259DEG 34KT 3218 8599
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
32/DavisLocal storm report, Mar 26, 11:27 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1127 PM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND DMG 3 WNW MARTIN DAM 32.69N 85.96W
03/26/2023 ELMORE AL TRAINED SPOTTER
MULTIPLE TREES DOWN NEAR RED HILL INCLUDING
NEAR HIGHWAY 229 AND COUNTY 359 AND CAMP
TALISI ROAD AND HOLLEY MILL ROAD.
&&
DAVISLocal storm report, Mar 27, 12:05 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM FLASH FLOOD WADLEY 33.13N 85.57W
03/26/2023 RANDOLPH AL EMERGENCY MNGR
ROBERTS STREET IN WADLEY IS UNDER WATER.
&&
DAVISLocal storm report, Mar 27, 12:07 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1207 AM CDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM FLASH FLOOD 1 SSW ROANOKE 33.14N 85.38W
03/26/2023 RANDOLPH AL EMERGENCY MNGR
CHESTNUT STREET AND SATTERWHITE STREET
FLOODED WITH ONE VEHICLE IN WATER.
&&
DAVISLocal storm report, Mar 27, 12:12 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1212 AM CDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG 2 SW STILL WATERS RESOR 32.72N 85.84W
03/26/2023 TALLAPOOSA AL EMERGENCY MNGR
MULTIPLE TREES DOWN BLOCKING ROADWAYS SOUTH
OF LAKE MARTIN, INCLUDING TURNER ROAD,
LAKEWOOD DRIVE, CENTER PORT ROAD, AND
OVERLOOK DRIVE.
&&
DAVISLocal storm report, Mar 27, 12:14 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1214 AM CDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND DMG 4 SW WHITES BLUFF 32.23N 87.23W
03/26/2023 DALLAS AL EMERGENCY MNGR
TREE DOWN ON COUNTY ROAD 955.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 55 min |
| Mar 26, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 49 min |
| Mar 26, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 64 min |
| Mar 26, 7:15 PM CDT | Tornado Warning | BMX | Hale, Marengo | 21 min |
| Mar 26, 7:29 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 61 min |
| Mar 26, 7:56 PM CDT | Areal Flood Advisory | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 3 hr |
| Mar 26, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo | 47 min |
| Mar 26, 8:11 PM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Tallapoosa | 43 min |
| Mar 26, 8:31 PM CDT | Special Weather Statement | BMX | Lowndes | 29 min |
| Mar 26, 8:46 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 44 min |
| Mar 26, 8:54 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Tallapoosa | 4 hr |
| Mar 26, 9:15 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 60 min |
| Mar 26, 9:34 PM CDT | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Mar 26, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 39 min |
| Mar 26, 10:09 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Lee, Macon, Randolph, Tallapoosa | 69 min |
| Mar 26, 10:20 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Mar 26, 10:25 PM CDT | Tornado Warning | BMX | Elmore, Tallapoosa | 12 min |
| Mar 26, 10:48 PM CDT | Special Weather Statement | BMX | Bullock | 27 min |
| Mar 26, 11:44 PM CDT | Areal Flood Advisory | BMX | Dallas, Lowndes, Montgomery | 4 hr |
| Mar 27, 2:29 AM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Hale, Perry | 4 hr |
| Mar 27, 2:57 AM CDT | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 18 hr |
| Mar 27, 3:32 AM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 43 min |
| Mar 27, 3:33 AM CDT | Special Weather Statement | BMX | Coosa | 42 min |
| Mar 27, 3:38 AM CDT | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Randolph, Tallapoosa | 4 hr |
| Mar 27, 3:41 AM CDT | Areal Flood Advisory | BMX | Bibb, Shelby, Talladega | 4 hr |
| Mar 27, 4:15 AM CDT | Flash Flood Warning | BMX | Bibb, Chambers, Chilton, Clay, Coosa, Randolph and 3 more | 4 hr |
| Mar 27, 4:51 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 39 min |
| Mar 27, 5:03 AM CDT | Tornado Warning | BMX | Chambers | 29 min |
| Mar 27, 7:59 AM CDT | Flash Flood Warning | BMX | Chambers, Coosa, Tallapoosa | 3 hr |
| Mar 27, 8:32 AM CDT | River Flood Warning | BMX | Elmore, Macon, Montgomery | 50 hr |
| Mar 27, 9:06 AM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 60 hr |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 49 hr |
| Mar 27, 9:07 AM CDT | River Flood Warning | BMX | Dallas | 49 hr |
| Mar 27, 9:29 AM CDT | Areal Flood Advisory | BMX | Lee | 76 min |
| Mar 27, 10:41 AM CDT | Special Weather Statement | BMX | Pike | 49 min |
| Mar 27, 10:54 AM CDT | Areal Flood Advisory | BMX | Chambers, Coosa, Tallapoosa | 51 min |
| Mar 27, 12:00 PM CDT | Special Weather Statement | BMX | Barbour | 30 min |
Nearby
Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.